Michigan, 2008

Flash Flooding and Damaging Winds in Michigan, June 7 to 8, 2008

June 7 to 8, 2008 · NWS GRR · 13 events in 6 counties and zones

Severe thunderstorms produced several reports of damaging wind gusts and also caused significant flooding. In fact a presidential disaster declaration was issued for Allegan, Barry, Eaton and Ottawa counties.

Where it happened

Every event with a place to put it. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
3
Injuries
0
Property damage
$4.1 million
Crop damage
$3.9 million
Events
13

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS GRR wrote it up.

Severe thunderstorms produced several reports of damaging wind gusts and also caused significant flooding. In fact a presidential disaster declaration was issued for Allegan, Barry, Eaton and Ottawa counties.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Grand Rapids, MI wrote its last area forecast discussion before the first event at Jun 7, 7:18 PM EST, 1 hour 54 minutes earlier.

Area forecast discussion, Jun 7, 7:18 PM EST, 1 hour 54 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
818 PM EDT SAT JUN 7 2008

LATEST UPDATE...AVIATION...

.SYNOPSIS...(306 PM EDT SAT JUN 7 2008)
A STATIONARY FRONT WILL REMAIN SITUATED OVER THE REGION INTO EARLY
NEXT WEEK.  THIS SYSTEM WILL CAUSE SHOWERS AND THUNDERSTORMS TO FORM
EACH DAY...RESULTING IN AN UNSETTLED WEATHER PATTERN.  THE POTENTIAL
EXISTS FOR FOR HEAVY RAIN AND SEVERE WEATHER.

&&

.SHORT TERM...(350 PM EDT SAT JUN 7 2008)
(TONIGHT THROUGH MONDAY NIGHT)
A COUPLE OF CONCERNS OVER THE SHORT TERM. FIRST IS THE SEVERE
WEATHER POTENTIAL TONIGHT AND INTO THE WEEKEND.  THE OTHER IS
THE FLOODING POTENTIAL INTO MONDAY.

WE ARE WATCHING THE SEVERE WEATHER UNFOLDING IN WISCONSIN.  BASED ON
ITS CURRENT TRACK THE STORMS COULD ARRIVE ALONG THE LAKESHORE
COUNTIES 6 TO 7 PM.  LOOKS LIKE  A POTENTIAL DAMAGING WIND EVENT.
SO THE MAIN TIMEFRAME FOR SEVERE WEATHER LOOKS TO BE 7 PM TO
MIDNIGHT.   WITH THE FRONTAL BOUNDARY DRAPED ACROSS THE REGION INTO
MONDAY ALONG WITH FAVORABLE INSTABILITY AND SHEAR...SEVERE WEATHER
COULD OCCUR EACH DAY.

HEAVY RAIN IS BECOMING AN INCREASING THREAT.  THIS FRONTAL ZONE WILL
PROVIDE THE FOCUS FOR STORMS EACH DAY.  THERE IS ALSO AN INCREASED
RISK FOR TRAINING...ESPECIALLY AT NIGHT.  AS THE GROUND BECOMES
INCREASINGLY SATURATED...RUNOFF WILL BECOME MORE EFFICIENT.  WE MAY
NEED FLOOD WATCHES...ESPECIALLY SUN AFTN INTO SUN NIGHT AS THAT
FRONT TRIES TO DRIFT SLOWLY SOUTH THROUGH THE AREA.

&&

.LONG TERM...(350 PM EDT SAT JUN 7 2008)
(TUESDAY THROUGH SATURDAY)
MODELS ARE IN FAIRLY GOOD AGREEMENT AT THE BEGINNING OF THE LONG
TERM ON TUE HAVING THE COLD FRONT THROUGH THE CWFA. THIS WILL LIKELY
TAKE THE HEAVY RAIN THREAT AND MOST OF THE SEVERE THREAT OUT OF THE
AREA. THE UPPER TROUGH WILL PASS ACROSS THE AREA DURING THE DAY ON
TUE...PROVIDING A RESIDUAL CHANCE OF A SHOWER OR STORM.

COOLER AND SOMEWHAT DRIER AIR WILL MOVE IN THEN BY WED AS HIGH
PRESSURE BUILDS IN OVER THE AREA. THE PATTERN IS THEN EXPECTED TO
RESET...SIMILAR TO THE PATTERN OF THE LAST FEW DAYS. A LONG WAVE
TROUGH IS EXPECTED TO DIG OVER THE WRN PORTION OF THE COUNTRY...
ALLOWING AN UPPER RIDGE TO BUILD OVER THE EAST. ONCE THE RIDGE AXIS
SLIPS EAST...DEEP SW FLOW SETS UP AND WAVES OF SHOWERS AND STORMS
WILL BECOME POSSIBLE FROM THU NIGHT THROUGH SAT. WARMER AND MORE
HUMID WEATHER WILL ALSO BUILD IN FOR THE END OF NEXT WEEK.

&&

.MARINE...(350 PM EDT SAT JUN 7 2008)
I HIGHLIGHT SEVERE STORMS FOR THIS EVENING.  ALSO SOME FOG GIVEN THE
WARM MOIST AIR MOVING OVER THE COLDER WATER.
&&

.AVIATION...(818 PM EDT SAT JUN 7 2008)
NUMEROUS TSTMS... SOME CONTAINING SVR WX AND/OR VERY HEAVY RAIN...
WILL IMPACT MOST OF THE TERMINAL SITES THROUGH 06Z OR SO. THE
HEAVIEST ACTIVITY WILL IMPACT MKG AND GRR FIRST... BETWEEN 00Z AND
03Z... AND A BIT LATER FOR THE OTHER SITES. OCNL IFR/LIFR CONDITIONS
ARE LIKELY WHEN THE HEAVIER CELLS CROSS THE TERMINALS.

ADDITIONAL CONVECTIVE DEVELOPMENT TAKING PLACE FROM WRN WI SWWD
ACROSS IA THIS EVENING COULD MOVE INTO THE AREA OVERNIGHT TONIGHT.
THIS SCENARIO IS STILL UNCERTAIN. WE WILL KEEP PCPN OUT FOR NOW
DURING THE LATE NIGHT PERIOD... AND POSSIBLY ADD IN LATER AS THE
SITUATION BECOMES MORE CLEAR.

SOME FOG DOES LOOK LIKELY ONCE AGAIN TONIGHT WITH THE HUMID AIR MASS
IN PLACE. WINDS HOLDING UP WILL KEEP THE VISIBILITIES UP A BIT...BUT
SOME LOCAL IFR IS POSSIBLE. ALSO HAVE INCLUDED SOME SCATTERED LOW
CLOUDS.

LOOK FOR TSTMS TO REDEVELOP AGAIN TOWARD 18Z SUNDAY.

&&

.HYDROLOGY...(350 PM EDT SAT JUN 7 2008)
URBAN AND SMALL STREAM FLOODING IS EXPECTED BEFORE THE WEEKEND IS
OVER GIVEN THE TROPICAL AIRMASS AND FRONTAL ZONE ACROSS THE REGION.
RAINFALL RATES OF AN INCH PER OUR COULD ACCOMPANY THE STORMS.  IF
THEY PERSIST VALUES COULD BECOME EXCESSIVE.  WILL NEED TO MONITOR
THE FLOOD WATCH POTENTIAL THROUGH THE WEEKEND.

&&

.GRR WATCHES/WARNINGS/ADVISORIES...
MI...NONE.
LM...NONE.

&&

SYNOPSIS:     MJS
SHORT TERM:   MJS
LONG TERM:    NJJ
MARINE        MJS
AVIATION:     MEADE
HYDROLOGY:    MJS
Hazardous weather outlook, Jun 7, 3:30 PM EST, 5 hours 42 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
430 PM EDT SAT JUN 7 2008

MIZ037>040-043>046-050>052-056>059-064>067-071>074-081015-
MASON-LAKE-OSCEOLA-CLARE-OCEANA-NEWAYGO-MECOSTA-ISABELLA-MUSKEGON-
MONTCALM-GRATIOT-OTTAWA-KENT-IONIA-CLINTON-ALLEGAN-BARRY-EATON-
INGHAM-VAN BUREN-KALAMAZOO-CALHOUN-JACKSON-
430 PM EDT SAT JUN 7 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST LOWER
MICHIGAN.

.DAY ONE...TONIGHT

THUNDERSTORMS IN WISCONSIN ARE LIKELY TO MOVE INTO WESTERN MICHIGAN
BETWEEN 7 AND 9 PM.  DAMAGING WINDS IN EXCESS OF 60 MPH APPEAR TO BE
THE MAIN THREAT.  IN ADDITION FREQUENT LIGHTNING LARGE HAIL AND
LOCALLY VERY HEAVY RAINFALL ARE ALSO POSSIBILITIES.  THE MAIN STORM
MOTION WILL BE EAST SOUTHEAST AT 50 MPH.

RAINFALL RATES COULD TOP AN INCH PER HOUR WITH THESE THUNDERSTORMS.
IF THE STORMS PERSIST...THE RAINFALL COULD BECOME EXCESSIVE.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

AS A FRONTAL SYSTEM SLOWLY MOVES SOUTH OF THE REGION THERE WILL BE
A SERIES OF SURFACE WAVES MOVING ALONG IT. THAT WILL BRING PERIODS
OF SHOWERS AND THUNDERSTORM TO THE REGION INTO TUESDAY. SEVERE
THUNDERSTORMS ARE POSSIBLE SUNDAY THROUGH TUESDAY DURING THE LATE
AFTERNOON AND EVENING HOURS OF EACH DAY.

RAINFALL FOR SUNDAY THROUGH MONDAY IS EXPECTED TO BE HEAVY IN PLACES.
THE GROUND IS BECOMING INCREASINGLY SATURATED SO THE RUNOFF WILL
BECOME MORE EFFICIENT.  THEREFORE THE POTENTIAL FOR FLOODING WILL
NEED TO BE MONITORED CLOSELY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS LIKELY THIS EVENING AND POSSIBLE FOR SUNDAY
INTO TUESDAY.

LMZ844>849-081015-
ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI-
HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI-
WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI-
430 PM EDT SAT JUN 7 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST LOWER
MICHIGAN.

.DAY ONE...TONIGHT

A LINE OF THUNDERSTORMS WILL LIKELY CROSS LAKE MICHIGAN EARLY THIS
AFTERNOON AND EVENING.   GUSTY WINDS WINDS OVER 35 KNOTS...INCREASED
WAVE HEIGHTS AND CLOUD TO WATER LIGHTNING ARE THE
EXPECTED HAZARDS.

PATCHY DENSE FOG WILL RESULT IN SOME HAZARDOUS BOATING CONDITIONS
INTO TONIGHT.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

ADDITIONAL THUNDERSTORMS ARE EXPECTED SUNDAY THROUGH TUESDAY.
GUSTY WINDS...INCREASED WAVE HEIGHTS AND HAIL REMAIN THE PRIMARY
HAZARDS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS POSSIBLE EACH AFTERNOON AND EVENING
THROUGH TUESDAY.

WDM MJS

In the hours before

Local storm report, Jun 7, 8:22 PM EST, 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
922 PM EDT SAT JUN 07 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0920 PM     FLOOD            HOLLAND                 42.77N 86.10W
06/07/2008                   OTTAWA             MI   TRAINED SPOTTER

            FLOOD ON BUTTERNUT DRIVE IN HOLLAND.

&&

RSUTTLE
Local storm report, Jun 7, 8:28 PM EST, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
928 PM EDT SAT JUN 07 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0925 PM     TSTM WND GST     2 S HOLLAND             42.74N 86.10W
06/07/2008  E50 MPH          ALLEGAN            MI   EMERGENCY MNGR

            INTERSECTION OF I196 AND WASHINGTON WIND ESTIMATED AT 50
            TO 60 MILES PER HOUR.

&&

RSUTTLE
Local storm report, Jun 7, 8:32 PM EST, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
932 PM EDT SAT JUN 07 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0845 PM     TSTM WND GST     2 S HOLLAND             42.74N 86.10W
06/07/2008  M55 MPH          ALLEGAN            MI   FIRE DEPT/RESCUE

&&

IOD
Local storm report, Jun 7, 8:33 PM EST, 39 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
933 PM EDT SAT JUN 07 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0920 PM     TSTM WND GST     2 S HOLLAND             42.74N 86.10W
06/07/2008  M55.00 MPH       ALLEGAN            MI   FIRE DEPT/RESCUE

&&

IOD
Local storm report, Jun 7, 8:41 PM EST, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
941 PM EDT SAT JUN 07 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0922 PM     TSTM WND GST     4 S HOLLAND             42.71N 86.10W
06/07/2008  M47 MPH          ALLEGAN            MI   OFFICIAL NWS OBS

            WIND MEASURED AT TULIP CITY AIRPORT.

&&

RSUTTLE
Special weather statement, Jun 7, 8:48 PM EST, 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
948 PM EDT SAT JUN 7 2008

MIZ051-052-057>059-065>067-074-080315-
BARRY-CLINTON-EATON-GRATIOT-INGHAM-IONIA-JACKSON-KENT-MONTCALM-
948 PM EDT SAT JUN 7 2008

...SPECIAL WEATHER STATEMENT...

AT 943 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS EXTENDING FROM GRAND RAPIDS TO HASTINGS...AND
EAST TO ST. JOHNS TO MASON. THESE STORMS ARE MOVING TO THE EAST AT
AROUND 40 MPH.

* LOCATIONS IN THE PATH OF THE STORM INCLUDE...

  VICKERYVILLE...       BUTTERNUT...          FENWICK...
  TURK LAKE...          SIDNEY...             CRYSTAL...
  SHERIDAN...           CARSON CITY...        GREENVILLE...
  FALLASSBURG...        BERLIN CENTER...      MUIR...
  ORLEANS...            SMYRNA...             LYONS...
  PALO...               PEWAMO...             HUBBARDSTON...

THIS STORM IS CAPABLE OF PRODUCING PEA SIZE HAIL...WINDS UP TO 50
MPH...FREQUENT CLOUD TO GROUND LIGHTNING...AND HEAVY DOWNPOURS. GUSTY
WINDS MAY CAUSE SMALL BRANCHES TO BE BLOWN DOWN...AND LOOSE OBJECTS
TO BLOW AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES.
SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED.

LAT...LON 4326 8576 4348 8438 4335 8435 4279 8436
      4279 8417 4242 8414 4245 8554 4277 8552
      4281 8576
TIME...MOT...LOC 0147Z 180DEG 0KT 4328 8474

NJJ

The radar

The Grand Rapids radar (KGRR), 65 km away, was scanning. The volume nearest the first event began at 02:10 UTC.

Open the radar archive at this moment

Event by event

9 thunderstorm wind, 4 flash flood. Local standard time, as filed.

Flash Flood, Eaton

When
June 7, 9:12 PM EST to June 8, 4:04 AM EST
Where
Eaton County, Bellevue to 7 mi SW of Eaton Rapids
Cause
Heavy Rain
Property damage
$600,000
Crop damage
$200,000
Reported by
Emergency Manager
Coordinates
42.450, -85.020

Numerous road washouts were reported across portions of Eaton county. As a result a presidential disaster declaration was issued.

Flash Flood, Allegan

When
June 7, 9:12 PM EST to June 8, 4:04 AM EST
Where
Allegan County, 1.16 mi SSW of Castle Park to 3.28 mi WSW of Glenn
Cause
Heavy Rain
Deaths
2 direct, 0 indirect
Property damage
$2.0 million
Crop damage
$2.0 million
Reported by
Law Enforcement
Coordinates
42.734, -86.207

At 3 a.m. EST June 8th, two people drowned when they were delivering newspapers and their car plunged into a fifty foot ravine created by a washed out road. A presidential disaster declaration was issued for Allegan county due to extensive flash flooding.

Flash Flood, Ottawa

When
June 7, 9:12 PM EST to June 8, 4:04 AM EST
Where
Ottawa County, 5 mi W of Holland to Jamestown
Cause
Heavy Rain
Deaths
1 direct, 0 indirect
Property damage
$1.0 million
Crop damage
$1.5 million
Reported by
Emergency Manager
Coordinates
42.780, -86.219

A 76 year old farmer drowned while trying to remove boards from the Worley Drain Dam that regulates waters from Bass Creek. A significant number of roads were washed out in the city of Holland and water levels on roads in some low lying locations reached the roof tops of cars.

A presidential disaster declaration was issued for Ottawa county due to all the flooding.

Flash Flood, Barry

When
June 7, 9:12 PM EST to June 8, 4:04 AM EST
Where
Barry County, Yankee Spgs to Parmelee
Cause
Heavy Rain
Property damage
$500,000
Crop damage
$200,000
Reported by
Trained Spotter
Coordinates
42.620, -85.450

Numerous roads across portions of Barry county were washed out by very heavy rain. In fact a half a million dollars worth of damage resulted primarily from washed out roads. Due to the extensive flooding a presidential disaster declaration was issued.

Thunderstorm Wind, Barry

When
June 7, 9:30 PM EST
Where
Barry County, 0.86 mi NE of Delton
Measured
61 kt (70 mph) estimated gust
Reported by
Trained Spotter
Coordinates
42.510, -85.390

A trained spotter reported multiple trees with diameters of ten inches or more were blown down by wind gusts estimated at 70 mph.

Thunderstorm Wind, Eaton

When
June 7, 9:41 PM EST
Where
Eaton County, 1.52 mi E of Oneida Center
Measured
65 kt (75 mph) estimated gust
Reported by
NWS Storm Survey
Coordinates
42.720, -84.740

A metal roof of a barn was peeled off and several trees were uprooted by estimated winds of 75 mph just north of Mt. Hope highway.

Thunderstorm Wind, Eaton

When
June 7, 9:45 PM EST
Where
Eaton County, 1.47 mi NNE of Dawn Haven Estates
Measured
60 kt (69 mph) estimated gust
Reported by
Broadcast Media
Coordinates
42.750, -84.670

Broadcast media reported that numerous two to three foot diameter trees were blown down in Delta township near I-96.

Thunderstorm Wind, Eaton

When
June 7, 9:50 PM EST
Where
Eaton County, 1.47 mi NNE of Dawn Haven Estates
Measured
61 kt (70 mph) estimated gust
Reported by
Broadcast Media
Coordinates
42.750, -84.670

Estimated winds of 60 to 70 mph were reported.

Thunderstorm Wind, Eaton

When
June 7, 9:50 PM EST
Where
Eaton County, 1.47 mi NNE of Dawn Haven Estates
Measured
60 kt (69 mph) estimated gust
Reported by
Amateur Radio
Coordinates
42.750, -84.670

An amateur radio operator reported that multiple large trees were blown down in a trailer park on North Canal street south of Saginaw highway.

Thunderstorm Wind, Clinton

When
June 7, 9:55 PM EST
Where
Clinton County, 0.51 mi W of De Witt
Measured
52 kt (60 mph) estimated gust
Reported by
Trained Spotter
Coordinates
42.830, -84.560

An estimated wind gust to 52 knots was reported.

Thunderstorm Wind, Ingham

When
June 7, 9:55 PM EST
Where
Ingham County, 1.38 mi S of Hopwood Acres
Measured
52 kt (60 mph) estimated gust
Reported by
Emergency Manager
Coordinates
42.710, -84.550

A forty foot tall tree five inches in diameter blocked the road at the intersection of East Libby and Park.

Thunderstorm Wind, Ingham

When
June 7, 10:00 PM EST
Where
Ingham County, 2.13 mi SSE of Hopwood Acres
Measured
60 kt (69 mph) estimated gust
Reported by
Trained Spotter
Coordinates
42.700, -84.540

A trained spotter reported that several one foot diameter trees were blown down on Stoneleigh drive.

Thunderstorm Wind, Clinton

When
June 7, 10:00 PM EST
Where
Clinton County, 0.51 mi W of De Witt
Measured
52 kt (60 mph) estimated gust
Reported by
Trained Spotter
Coordinates
42.830, -84.560

A trained spotter estimated a wind gust to 52 knots.

The people who died

As the offices recorded each death: direct deaths were caused by the weather itself, indirect ones by something it set in motion.

EventDateAgeSexWhereKind
Flash Flood, Allegan2008-06-0851FemaleIn WaterDirect
Flash Flood, Allegan2008-06-0817MaleIn WaterDirect
Flash Flood, Ottawa2008-06-0876MaleIn WaterDirect

What these are

Flash Flood
Flooding that begins within six hours of the rain that causes it, or of a dam or levee failure or ice jam release, often with deadly speed.
Thunderstorm Wind
Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Michigan in 2008Every state in 2008This day in weather historyWarnings in Michigan, June 2008

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 112422, 112424, 118016, 118024, 112078, 112079, 112080, 112081, 112082, 112083, 112431, 112084, 112432.